# SDR ABX9600595

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Ind
- Condition: Malfunctioned
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN THE GEAR WAS RETRACTED, THE GEAR DOOR OPEN AND LEFT AND RIGHT GEAR UNSAFE LIGHTS REMAINED ILLUMINATED.  RECYCLED, GEAR INDICATION NORMAL.  PERFORMED LANDING GEAR TEST IAW DC-9 MM, THE INDICATION SYSTEM TEST NORMAL.
